# SDR UIEA2016020200036

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,147 hours, 16,524 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 2780540101
- Part serial: 1464
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC FUNCTION ONLY PRODUCING 2 PSI AIR PRESS.  WILL RISE AT ENG START SIGNAL.  RECEIVED APU BITE P2 SENSOR FLAG 16.  R & R VARIABLE VOLUME CHAMBER ON APU.  R & R INLET TEMPERATURE SENSOR ON APU.  R & R SOLENOID VLV ASSEMBLY ON APU.  IAW AMM 49-53-07, 49-61-04 & 49-27-08.  OPERATIONAL CHECK ON APU NORMAL IAW 49-11-00.  R & R SOV.  OPERATIONS CHECKED NORMAL AMM 36-11-10.
